Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fighting Fatigue
Jul 16, 2010

Dr. Henry, I have been on meds now for 2 years. I could not stay on Atripla, I never did quit puking. Dr. Brown changed me to Kaletra and Combivir. I stayed on that untill last August when she changed me to Epzicom.She said that would help with the fatigue. It did to a degree, but I still have had it. I recently started taking a Human Growth Hormone suplement and it has helped to some degree. I have also started loosing some weight finally. I have a trainer twice a week and walk 3 miles 4 of 5 times a week. All of my lab results are normal. What else can I do?

Hank

Response from Dr. Henry

Fatigue is very common in the general population and often a challenge to find an exact cause or effective treatment. A full medical evaluation for fatigue (assess hormone levels, vitamin D levels, Lyme disease status, depression evaluation, and many other possiblities) is often of some help. Poor sleep, diet, and exercise habits often contribute to problems with fatigue. KH



Previous
fat fat fat....
Next
Weight Gain on new regimen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement